MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. MEDRAD STELLANT FLEX CT CONNECTOR TUBING; INJECTOR AND SYRINGE, ANGIOGRAPHIC

BAYER MEDICAL CARE INC. MEDRAD STELLANT FLEX CT CONNECTOR TUBING; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Lot Number 8648466
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medrad stellant flex tubing cracking/leaking.No harm to patient.

Brand Name
MEDRAD STELLANT FLEX CT CONNECTOR TUBING
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
MDR Report Key19127762
Report NumberMW5153921
Device Sequence Number6825726
Product Code DXT
UDI-Device Identifier00616258022833
UDI-Public(01)00616258022833
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number8648466
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/16/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown